Communications in Mathematical Physics

On the total bandwidth for the rational Harper's equation

Bernard Helffer and Phillippe Kerdelhué

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 173, Number 2 (1995), 335-356.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104274732

Mathematical Reviews number (MathSciNet)
MR1355628

Zentralblatt MATH identifier
0833.34085

Subjects
Primary: 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx]
Secondary: 35Q40: PDEs in connection with quantum mechanics 39A70: Difference operators [See also 47B39] 47B39: Difference operators [See also 39A70] 47N50: Applications in the physical sciences 81Q20: Semiclassical techniques, including WKB and Maslov methods

Citation

Helffer, Bernard; Kerdelhué, Phillippe. On the total bandwidth for the rational Harper's equation. Comm. Math. Phys. 173 (1995), no. 2, 335--356. https://projecteuclid.org/euclid.cmp/1104274732


Export citation